Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 360249, 16 pages.
New Inference Procedures for Semiparametric Varying-Coefficient Partially Linear Cox Models
In biomedical research, one major objective is to identify risk factors and study their risk impacts, as this identification can help clinicians to both properly make a decision and increase efficiency of treatments and resource allocation. A two-step penalized-based procedure is proposed to select linear regression coefficients for linear components and to identify significant nonparametric varying-coefficient functions for semiparametric varying-coefficient partially linear Cox models. It is shown that the penalized-based resulting estimators of the linear regression coefficients are asymptotically normal and have oracle properties, and the resulting estimators of the varying-coefficient functions have optimal convergence rates. A simulation study and an empirical example are presented for illustration.
J. Appl. Math., Volume 2014 (2014), Article ID 360249, 16 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Ma, Yunbei; Luo, Xuan. New Inference Procedures for Semiparametric Varying-Coefficient Partially Linear Cox Models. J. Appl. Math. 2014 (2014), Article ID 360249, 16 pages. doi:10.1155/2014/360249. https://projecteuclid.org/euclid.jam/1425305788